# SDR AALA201608319004

- Difficulty date: August 30, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 27,021 hours, 10,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L ARMING LEVER FEELS LOOSE.  SECURED 3L ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
